# SDR CA120127005

- Difficulty date: December 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,185 hours
- Engine: Lyc O360A4M
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE WENT FLAT DURING TAXI, INSPECTION OF TUBE SHOWS PIN HOLE IN RUBBER.
